# SDR SWAA094761

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 4,808 hours, 2,960 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 655051
- Part serial: 7033
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT START OF DESCENT INTO TUL - FLT ATTENDANT CALLED AND COMPLAINED OF ODOR SIMILAR TO BURNING RUBBER MID CABIN, NO SMOKE.  TURNED OFF RECIRC FAN AND ODOR WENT AWAY.  REMOVED AND REPLACED RECIRC FAN PER MM.
